• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Weaning off Seroquel

M

Minimouse1

New member
Joined
Nov 23, 2014
Messages
1
Location
Victoria, B. C. Canada
Hi!

I am new to this forum and in the process of weaning off of Seroquel. I have been on it for just over a year when I was diagnosed with Lyme Disease, Bartonella, Babesia, chronic insomnia, anxiety/panic attacks etc. I have been taking 50 mg. three times per day and 350 mg. at bedtime. It was given to me for sleep but has not really been very helpful. I am currently also taking Gabapentin 200 mg. at bedtime, Remeron 30 mg. at bedtime and Imovane 5.6 mg. at bedtime. I reduced my Seroquel nighttime dose three weeks ago by 50 mg. and have been having a horrendous time ever since. I am getting very little if any sleep day or night, having a burning sensation 24/7 throughout my body, adrenaline surges 24/7, a feeling like someone shot my head full of Novacaine (numb brain), difficulty concentrating and the list goes on.

How long do the withdrawal symptoms last when I have been on it for just over a year. I will also mention this is not my first time of being on this drug. I was put on several years ago when my thyroid started malfunctioning. I was on it for about a year and at that time didn't have too much trouble getting off of it. This time it is pure hell and many times I have been very close to ending my life due to the horrible symptoms I am having.

I just need to know that this will end at some point. I need some reassurance that I am not going to stay this way forever. I am desperate for help. Thank you.
 
*autumn*

*autumn*

ACCOUNT CLOSED
Joined
Nov 1, 2014
Messages
3,652
Location
here
Hiya minimouse1 welcome to the forum. I am sorry to not know anything about these medicines. I hope just being here can provide some reassurance.
 
AliceinWonderland

AliceinWonderland

Well-known member
Admin
Moderator
Joined
Jan 25, 2012
Messages
14,164
Location
UK
:welcome: Minimouse

There's a thread here about withdrawing safely from medication that may contain some useful info. I don't know a lot about it but I know doing it slowly is safest. Sorry you are getting these horrible withdrawal effects, I hope joining here is helpful to you.
 
Purple Chaos

Purple Chaos

Well-known member
Joined
Oct 23, 2014
Messages
1,079
Hi Minimouse1,

I can't offer any advice regarding your withdrawal but I just wanted to say welcome to the forum. I hope you manage to find the advice you're seeking.
 
Top